# SDR SIMA200911001

- Difficulty date: April 20, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 22,410 hours, 20,858 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3250 CREW NOTED EMERGENCY LIGHT IN PATHWAY AND OVER WING EXIT SIGN WILL NOT ILLUMINATE DURING TEST ACFT REMOVED FROM SERVICE.  FOUND LOOSE CONNECTION ON FLOOR STRIP NR3 RESCUED CONNECTER OPERATIONAL CHECK OF EMERGENCY LIGHTS GOOD IAW AMM 33-50-00-700-801-A. ACFT RETURNED TO SERVICE
